# SDR AALA006159

- Difficulty date: December 14, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - FOUND EMERGNCY EXIT LIGHT AT DOOR L1 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSY AT DOOR L1 PER MM.  OPS CHECK NORMAL.  (M)
